Table of Contents
ISRN Geometry
Volume 2012, Article ID 709243, 14 pages
http://dx.doi.org/10.5402/2012/709243
Research Article

A Study on Conservative C-Bochner Curvature Tensor in K-Contact and Kenmotsu Manifolds Admitting Semisymmetric Metric Connection

Department of Mathematics, Kuvempu University, Shankaraghatta-577 451, Shimoga, Karnataka, India

Received 30 November 2011; Accepted 18 December 2011

Academic Editors: A. Morozov and C. Qu

Copyright © 2012 Gurupadavva Ingalahalli and C. S. Bagewadi. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. A. Friedmann and J. A. Schouten, “Über die geometrie der halbsymmetrischen Übertragungen,” Mathematische Zeitschrift, vol. 21, no. 1, pp. 211–223, 1924. View at Publisher · View at Google Scholar
  2. H. A. Hayden, “Subspaces of a space with torsion,” Proceedings of the London Mathematical Society, vol. 34, pp. 27–50, 1932. View at Google Scholar
  3. K. Yano, “On semi-symmetric metric connection,” Revue Roumaine de Mathématiques Pures et Appliquées, vol. 15, pp. 1579–1586, 1970. View at Google Scholar · View at Zentralblatt MATH
  4. K. S. Amur and S. S. Pujar, “On submanifolds of a Riemannian manifold admitting a metric semisymmetric connection,” The Tensor Society. Tensor. New Series, vol. 32, no. 1, pp. 35–38, 1978. View at Google Scholar
  5. C. S. Bagewadi, “On totally real submanifolds of a Kahlerian manifold admitting semi-symmetric metric F-connection,” Indian Journal of Pure and Applied Mathematics, vol. 13, no. 5, pp. 528–536, 1982. View at Google Scholar
  6. A. Sharfuddin and S. I. Husain, “Semi-symmetric metric connexions in almost contact manifolds,” The Tensor Society. Tensor. New Series, vol. 30, no. 2, pp. 133–139, 1976. View at Google Scholar · View at Zentralblatt MATH
  7. U. C. De and G. Pathak, “On a semi-symmetric metric connection in a Kenmotsu manifold,” Bulletin of the Calcutta Mathematical Society, vol. 94, no. 40, pp. 319–324, 2002. View at Google Scholar · View at Zentralblatt MATH
  8. S. Sasaki, Lecture Note on almost Contact Manifolds, Tohoku University, Tohoku, Japan, 1965.
  9. D. E. Blair, Contact Manifolds in Riemannian Geometry, vol. 509 of Lecture Notes in Mathematics, Springer, Berlin, Germany, 1976.
  10. M. M. Tripathi and M. K. Dwivedi, “The structure of some classes of K-contact manifolds,” Proceedings of the Indian Academy of Sciences: Mathematical Sciences, vol. 118, no. 3, pp. 371–379, 2008. View at Publisher · View at Google Scholar
  11. K. T. Pradeep Kumar, C. S. Bagewadi, and Venkatesha, “Projective ϕ-symmetric K-contact manifold admitting quarter-symmetric metric connection,” Differential Geometry: Dynamical Systems, vol. 13, pp. 128–137, 2011. View at Google Scholar
  12. K. Kenmotsu, “A class of almost contact Riemannian manifolds,” The Tohoku Mathematical Journal, vol. 24, pp. 93–103, 1972. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  13. T. Q. Binh, L. Tamássy, U. C. De, and M. Tarafdar, “Some remarks on almost Kenmotsu manifolds,” Mathematica Pannonica, vol. 13, no. 1, pp. 31–39, 2002. View at Google Scholar · View at Zentralblatt MATH
  14. C. S. Bagewadi and Venkatesha, “Some curvature tensors on a Kenmotsu manifold,” The Tensor Society. Tensor. New Series, vol. 68, no. 2, pp. 140–147, 2007. View at Google Scholar · View at Zentralblatt MATH
  15. J.-S. Kim, M. M. Tripathi, and J. Choi, “On C-Bochner curvature tensor of a contact metric manifold,” Bulletin of the Korean Mathematical Society, vol. 42, no. 4, pp. 713–724, 2005. View at Google Scholar